Night Nurse Cold Remedy is used for the night-time relief of the symptoms of colds, chills and influenza including headache, shivers, aches and pains, sore throat, runny nose and dry, tickly cough. Night Nurse Cold Remedy contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Promethazine hydrochloride is an antihistamine which dries up a runny nose and aids restful sleep. Dextromethorphan hydrobromide is a cough suppressant that helps relieve dry or tickly coughs. The liquid glucose syrup helps relieve a sore throat as well.
- Size
- 160ml
- Type of Product
- Liquid
- Active Ingredient
- Paracetamol
Each 20ml dose of oral solution contains Paracetamol 1000mg, Promethazine Hydrochloride 20mg and Dextromethorphan Hydrobromide 15mg. Other ingredients: Liquid glucose, ethanol (alcohol), macrogol 300, sodium cyclamate, acesulfame K, sodium citrate, ascorbic acid, disodium edetate, medicated flavour liquid, colours quinoline yellow (E104) and patent blue V (E131) and purified water
Adults aged 16 years and over: Fill measure cup to 20 ml mark (four 5 ml spoonfuls). Take just before going to bed. Not to be given to children under 16 years of age except on medical advice. Only one dose should be taken per night. Do not exceed the stated dose. The lowest dose necessary to achieve efficacy should be used. Maximum duration of continued use without medical advice: 7 days.
Payment
We accept all major credit cards including Visa and MasterCard. We do not store credit card details nor have access to your credit card information.
Security
Your payment information is processed securely. We use Secure Sockets Layer (SSL) technology to provide you with the safest, most secure shopping experience possible.
Grade Comments (0)